# SDR CALA2022040800916

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: D5311276120000
- Condition: Misrepaired
- Location: Lhs Fr20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-4 CHECK AT VT MAE, PRODUCTION REPORTED EXISTING REPAIR WITH NO RECORD OF REPAIRS ON LHS FR20: H17, H18, H19, H26. HOLES H 17-H36 AT FR 20 LHS ON OR BEFORE A/C 4010 REACHES REVISION OF ECRA 5310-07992. 118,591 TOTAL AIRCRAFT FLIGHT CYCLES PER PART 2.2 OF THE LATEST PERFORMED INTERIM REPAIR ON LHS FR20: H17, H18, H19, H26 AS PER ECRA 5310-07992. WORK ACCOMPLISHED BY VTMAEV 935774. INSPECT ADD EMP:V935774 INSPECT HOLES H 17-H36 AT FR 20 LHS ON OR BEFORE A/C 4010 TOMC-APPROVAL FROM SC1ELBYC COMMENT REACHES 118,591 TOTAL AIRCRAFT FLIGHT CYCLES PER PART 2.2 OF THE LATEST REVISION OF ECRA 5310-07992.
